# SDR SWAA2013120423008

- Difficulty date: November 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 21,137 hours, 12,490 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE CRACKED AT INBD LE OF PANEL 651EB.  R & R PLATE IAW MM.
